# SDR USAA051367

- Difficulty date: November 11, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 43,750 hours, 43,750 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK, STATION 727D STRINGER 24R.  REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER IAW SRM 53-00-01 FIG 201, DEFECT SIZE: 1.375".
